# SDR GLBA20090220B

- Difficulty date: February 20, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 25,530 hours, 30,341 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pressure Switch
- Part number: 5038912129
- Part serial: 2519
- Condition: Inoperative
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RT ENGINE HAD ABOUT 5 TO 6 POWER SURGES. DURING THE SURGES, RT TORQUE FLUCTUATED BETWEEN APPROX 500LB-1200LB.  FIRST POWER SURGES OCCURED AT APPROX  500LB OF TORQUE AS THE F/O ADVANCED POWER ON BOTH POWER LEVERS FROM 500LB TO 700LB OF TORQUE.  AS THE FIRST OFFICER ADVANCED POWER ON BOTH POWER LEVERS FROM 500 LBS TO 700 LBS OF TORQUE. MAINTENANCE PERFORMED AN AUTOFEATHER OPERATIONAL CHECK AND FOUND THE LT LOW PRESSURE SWITCH TO BE INOPERATIVE PER MM 61-21-00. MAINTENANCE R & R THE LT LOW PRESSURE SWITCH IAW MM 61-21-00.OPERATIONAL AND LEAK CHECK WERE GOOD.
